MAUDE Adverse Event Report: VYAIRE MEDICAL VITAL SIGNS® PRESSURE INFUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS

VYAIRE MEDICAL VITAL SIGNS® PRESSURE INFUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS
Model Number VITAL SIGNS® PRESSURE INFUSOR
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the vital signs® pressure infusor air output is draining gradually.The issue occurred during patient-use for 72 hours.As of this time, there is no information regarding patient harm with this reported event.
 
Additional Manufacturer Narrative
Device evaluation update: d9, g3, g6, h2, h3, h6 and h10.Results of investigation: the suspect device was evaluated and tested.Vyaire medical was unable to confirmed the reported issue.Based on the results of the leakage test instructions mwi-51004353-as-009/i (pressure leakage test) and mwi-51004353-as-010/g (leakage test 3 hours), we can generally determine if the leak occurred during the manufacturing process.The return sample met the air leakage standard.According to the dhr, all units were produced using the mcp-51004353-as-001/f production flow.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
VITAL SIGNS® PRESSURE INFUSOR
Common Device Name
INFUSOR, PRESSURE, FOR I.V. BAGS
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
VINCENT MEDICAL (DONGGUAN) MANUFACTURING CO., LTD
45-46 shabu industrial zone
qiao long district, tangxia
dongguan, 52373 0
CH   523730
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key13722921
Report Number3004050971-2022-00023
Device Sequence Number5756728
Product Code KZD
UDI-Device Identifier10817357021308
UDI-Public(01)10817357021308(10)213782
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVITAL SIGNS® PRESSURE INFUSOR
Device Catalogue NumberIN800012
Device Lot Number213782
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2022
Supplement Date Received by Manufacturer05/26/2022
Initial Report FDA Received Date03/10/2022
Supplement Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown